# SDR SWAA040908

- Difficulty date: March 27, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 13,847 hours, 7,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BS 1016 PRESS BULKHEAD BETWEEN STRINGERS 3L AND 4L, OIL CANNED.  REPAIRED BULKHEAD WEB PER SRM.
